Pacific Journal of Mathematics

Note on some spectral inequalities of C. R. Putnam.

S. K. Berberian

Article information

Source
Pacific J. Math., Volume 30, Number 3 (1969), 573-575.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978243

Mathematical Reviews number (MathSciNet)
MR0248548

Zentralblatt MATH identifier
0181.41001

Subjects
Primary: 47.30

Citation

Berberian, S. K. Note on some spectral inequalities of C. R. Putnam. Pacific J. Math. 30 (1969), no. 3, 573--575. https://projecteuclid.org/euclid.pjm/1102978243


Export citation

References

  • [1] S.K. Berberian, A note on hyponormal operators, Pacific J. Math. 12 (1962), 1171- 1175.
  • [2] P. R. Halmos. A Hubert space problem book, Van Nostrand, Princeton, N. J., 1967.
  • [3] C.R. Putnam, On semi-normal operators, Pacific J. Math. 7 (1957), 1649-1652. 4^ fCommutation properties of Hilbert space operators and related topics, Springer, New York, 1967.